| Catalog Number |
MQK2016 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for bard marquee disposable core biopsy instrument kit which are product catalog/lot number specific.Bd has identified a diameter mismatch between the coaxial and the biopsy needle (cutting cannula) in bard® marquee® disposable core biopsy instrument kits, where the coaxial cannula inner diameter prohibits the biopsy needle (cutting cannula) from properly fitting into the coaxial cannula and accessing the target tissue.The external diameter of the biopsy needle (cutting cannula) is larger than the internal diameter of the coaxial cannula, which will result in a failure of the biopsy needle (cutting cannula) to insert or advance through the coaxial cannula.If the incompatibility is noted prior to use, no patient impact is expected; a replacement device could be obtained during preparation, if available.If the coaxial cannula is deployed prior to detection, the procedure may need to be repeated with the potential for procedural complications to occur (e.G., pain/discomfort, pneumothorax, and bleeding).To date there has been one adverse event reported (mfr report # 2020394-2023-00411) with a serious injury reported.As result of the field action, this event is being reported as a malfunction reportable event.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is bd-santo domingo.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 07/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to a biopsy procedure, the needle allegedly got stuck and did not fit into the device.The procedure was completed using another device.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is bd-santo domingo.H10: d4 (expiry date: 07/2025), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.